# SDR FDEA2019073101756

- Difficulty date: July 30, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,841 hours, 21,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMELLED AN ODOR DURING TAKEOFF SIMILAR TO DEICING  FLUID OR OIL IN THE AIR SYSTEM . NOT SIGNIFICANT  UNTIL WE BEGAN DESCENT INTO IAD. DONNED OXYGEN AND  DECLARED AN EMERGENCY FOR PRIORITY.STILL APPARENT  WHEN MECHANICS BOARDED THE AIRCRAFT.   T/S PERFORMED REMOVED AND REPLACED ALL 3  WATER COALESOR BAGS M/M 21-54-05-2. RAN   ENGINES PER J.R.H.  ISOLATED BLEED SYSTEM FOUND ODER COMING FROM NR 1 BLEED. OPEN  NR 1 ENGINE COWL AND INSPECTED ENGINE FOR OIL LEAK AND CHECKED  DUCTS NONE FOUND    COWLING SECURED CLOSED.  M/M 71-10-00-2-2. FUTHER T/S REQUIRE.        PERFORMED AIR CONDITIONING PACK AND DISTRIBUTION DUCT CLEANING M/M 21-53-00-7 OPS   CHECKED NORMAL.
